Riemann-Hilbert methods in the theory of orthogonal polynomials

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSpectral theory and mathematical physics
Subtitle of host publicationA festschrift in honor of Barry Simon's 60th birthday
EditorsFritz Gesztesy, Percy Deift, Cherie Galvez, Peter Perry, Wilhelm Schlag
Place of PublicationProvidence, Rhode Island
PublisherAMS
Pages715-740
StatePublished - 2007

Publication series

NameProceedings of Symposia in Pure Mathematics
Volume76

Cite this

Deift, P. (2007). Riemann-Hilbert methods in the theory of orthogonal polynomials. In F. Gesztesy, P. Deift, C. Galvez, P. Perry, & W. Schlag (Eds.), Spectral theory and mathematical physics: A festschrift in honor of Barry Simon's 60th birthday (pp. 715-740). (Proceedings of Symposia in Pure Mathematics; Vol. 76). AMS.